# SDR EPUA2012062701

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 14,169 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD TO MANUALLY PUMP GEAR DOWN TO GET 3 GREEN, MX SERVICED HYD POWER PACK WITH FLUID, OPS CHECK SATISFACTORY.
